Research Interests

Research Interests

$\bullet$ stochastische Fixpunktgleichungen
$\bullet$ iterierte Funktionensysteme

Selected Publications

Selected Publications of Gerold Alsmeyer

$\bullet$ G. Alsmeyer and K. Raschel. The extinction problem for a distylous plant population with sporophytic self-incompatibility. J. Math. Biol., 78(6):1841–1874, 2019.

$\bullet$ G. Alsmeyer and B. Mallein. A simple method to find all solutions to the functional equation of the smoothing transform. arXiv e-prints: 1907.04111, 2019.

$\bullet$ G. Alsmeyer, Z. Kabluchko, and A. Marynych. Limit theorems for the least common multiple of a random set of integers. Trans. Amer. Math. Soc., 372(7):4585–4603, 2019.

$\bullet$ G. Alsmeyer and F. Buckmann. An arcsine law for Markov random walks. Stochastic Process. Appl., 129(1):223–239, 2019.

Current Publications

Current Publications

$\bullet $ Gerold Alsmeyer and Bastien Mallein. A simple method to find all solutions to the functional equation of the smoothing transform. J. Theor. Probab., January 2022. doi:10.1007/s10959-021-01151-z.

$\bullet $ Gerold Alsmeyer, Alin Bostan, Kilian Raschel, and Thomas Simon. Persistence for a class of order-one autoregressive processes and Mallows-Riordan polynomials. arXiv e-prints, December 2021. arXiv:2112.03016.

$\bullet $ Gerold Alsmeyer. Linear fractional Galton-Watson processes in random environment and perpetuities. arXiv e-prints, September 2021. arXiv:2109.15007.

$\bullet $ Gerold Alsmeyer and Alexander Iksanov. Recurrence and transience of random difference equations in the critical case. arXiv e-prints, May 2021. arXiv:2105.04994.

$\bullet $ Gerold Alsmeyer, Sara Brofferio, and Dariusz Buraczewski. Asymptotically linear iterated function systems on the real line. arXiv e-prints, February 2021. arXiv:2102.02299.

$\bullet $ Gerold Alsmeyer, Zakhar Kabluchko, Alexander Marynych, and Vladislav Vysotsky. How long is the convex minorant of a one-dimensional random walk? Electron. J. Probab., 25:Paper No. 105, 22, September 2020. doi:10.1214/20-ejp497.

$\bullet $ Gerold Alsmeyer and Chiranjib Mukherjee. On Null-homology and stationary sequences. arXiv e-prints, October 2019. arXiv:1910.07378.

$\bullet $ Gerold Alsmeyer and Bastien Mallein. A simple method to find all solutions to the functional equation of the smoothing transform. arXiv e-prints, July 2019. arXiv:1907.04111.

$\bullet $ Gerold Alsmeyer, Zakhar Kabluchko, and Alexander Marynych. Limit theorems for the least common multiple of a random set of integers. Transactions of the American Mathematical Society, 372(7):4585–4603, July 2019. doi:10.1090/tran/7871.

$\bullet $ Gerold Alsmeyer and Kilian Raschel. The extinction problem for a distylous plant population with sporophytic self-incompatibility. Journal of Mathematical Biology, 78(6):1841–1874, January 2019. doi:10.1007/s00285-019-01328-5.

$\bullet $ Gerold Alsmeyer and Fabian Buckmann. An arcsine law for Markov random walks. Stochastic Processes and their Applications, 129(1):223–239, January 2019. doi:10.1016/j.spa.2018.02.014.